About nondecreasing solutions for first order neutral functional differential equations

Domoshnitsky, Alexander and Maghakyan, Abraham and Yanetz, Shlomo: About nondecreasing solutions for first order neutral functional differential equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 3. pp. 1-15. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_003_001-015.pdf

Download (172kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 3
Page Range: pp. 1-15
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - elsőrendű
Additional Information: Bibliogr.: p. 14-15.
Date Deposited: 2017. Jun. 13. 11:02
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42763

Actions (login required)

View Item View Item